Hamiltonicity of regular 2-connected graphs

Haitze J. Broersma, J.P.M. van den Heuvel, J. van den Heuvel, B. Jackson, H.J. Veldman

Research output: Contribution to journalArticleAcademicpeer-review

9 Citations (Scopus)
420 Downloads (Pure)
Original languageUndefined
Pages (from-to)105-124
Number of pages20
JournalJournal of graph theory
Issue number2
Publication statusPublished - 1996


  • IR-71261
  • METIS-140804

Cite this

Broersma, H. J., van den Heuvel, J. P. M., van den Heuvel, J., Jackson, B., & Veldman, H. J. (1996). Hamiltonicity of regular 2-connected graphs. Journal of graph theory, 22(2), 105-124. https://doi.org/10.1002/(SICI)1097-0118(199606)22:2<105::AID-JGT2>3.0.CO;2-R